# SDR USAASB00342

- Difficulty date: December 5, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Cut
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2718 - AS FLIGHT LEVELED OFF AT FL170, EN ROUTE TO FLL, CREW LOST ALL FLUID AND PRESSURE IN A-SYSTEM HYDRAULICS.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND TURNED OFF BOTH A-SYSTEM HYDRAULIC PUMPS WITHIN ONE MINUTE FROM LOW PRESSURE LIGHTS.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  STANDBY HYDRAULIC PUMP WAS USED FOR 45 MINUTES.  MX INSPECTED AND FOUND AN O-RING CUT AND LEAKING ON THE NR 3 FLIGHT SPOILER ACTUATOR JUST O/B OF THE NR 1 ENGINE.  R/R''D O-RING.  LEAK CHECK GOOD.  NOTED HYDRAULIC RESERVOIR QUARTER TO HALF FULL.  NO FURTHER MAINTENANCE ACTION REQUIRED PER MM 05-51-20.  AS A PRECAUTION,
